# SDR AALA201810049015

- Difficulty date: September 14, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L1 DOOR SILL CENTER FITTING BETWEEN FRAMES 16 AND 20, STRINGER 23L.  REPLACED CENTER FITTING IAW SRM 51-72-11.
